# SDR GTIA030888

- Difficulty date: October 26, 2003
- Submitted: December 3, 2003
- Operation: Air carrier
- Aircraft: N830NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49932
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND TAIL CONE EMERGENCY LIGHT INOPERATIVE.  FOUND BROKEN WIRE.  REPAIRED WIRE.  (M)
